Something is Very Wrong

  • Posted by a hidden member.
    Log in to view his profile

    Oct 05, 2011 3:31 AM GMT
    Okay I don't know what is going on but there is something really wrong with me. I am so pissed off right now for no reason. Like I'm mad and angry and I don't know why. I'm mainly bored. But I've been feeling this way for about 2 hours and it stopped for about 30 minutes and now it's back to this. Could this be because of a new diet pill I'm taking?
  • Posted by a hidden member.
    Log in to view his profile

    Oct 05, 2011 7:00 AM GMT
    yes
  • Posted by a hidden member.
    Log in to view his profile

    Oct 05, 2011 7:02 AM GMT
    dekiruman saidyes
    yes
  • safety43_mma1...

    Posts: 4251

    Oct 05, 2011 7:07 AM GMT
    yes +3
  • Posted by a hidden member.
    Log in to view his profile

    Oct 05, 2011 7:10 AM GMT
    yes. +4
  • Posted by a hidden member.
    Log in to view his profile

    Oct 05, 2011 7:11 AM GMT
    Welcome to the world of diet pill/fat burner stimulants! I'll give you the tour from my experience. If you've never been on one, getting on one is hell. Hell in a pill. You won't be able to sleep, you'll be jittery, irritable, in some case you'll be paranoid and hyper alert. If you stick with it your body will adjust eventually. And one day you won't feel the effect at all and your body will look the same, maybe slighlty dehydrated with blotchy skin. And you'll be like wtf why am I still paying 30-50 bucks a bottle for this crap.

    ~The End~


    oh wait in some cases you'll be super horny too. that can be fun!
  • Posted by a hidden member.
    Log in to view his profile

    Oct 05, 2011 7:50 AM GMT
    Ariodante saidoh wait in some cases you'll be super horny too

    I need to know the names of these pills and the dosage levels that caused this side effect to occur for... uhh... science.

    icon_twisted.gif